# SDR CALA2023092202850

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 78,210 hours, 28,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62621
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREATED LOG PAGE TO ADD ESFR FOR NR# 001571532 OF L1 DOOR REPAIR INNER SKIN, WHILE INDUCTED FOR HEAVY MAINTENANCE VIST. VERIFIED ESFR #1033749 ADDED AND COMPLIED WITH PER EC/RA#:5211-01832
